# SDR AWXA200300086

- Difficulty date: January 28, 2003
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 60,771 hours, 49,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Discharged
- Location: Seat Row 11
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THE OVER WING EMERGENCY EXIT ISLE LIGHTS COMES ON WITH EMERGENCY LIGHTING SWITCH IN OFF POSITION, AND LIGHTS GO OUT WHEN GROUND POWER IS APPLIED. MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK UNDER SEAT ROW 11 LT, OPERATIONAL CHECK IS GOOD.
